# SDR SWAA2022022215778

- Difficulty date: September 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF FWD I/B CORNER IS BROKEN / AFT CABIN FLOOR PANEL 241AEF FWD I/B BROKEN CORNER WAS REPAIRED IAW SRM 53-00-50-2R-1
